MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 6 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 6 RIGHT; KNEE COMPONENT
Model Number KIMP614R
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: (b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.(b)(6) reference no: (b)(4).

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 6 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11403906
Report Number3010536692-2021-00135
Device Sequence Number4568217
Product Code JWH
UDI-Device IdentifierM684KIMP614R1
UDI-PublicM684KIMP614R1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP614R
Device Catalogue NumberKIMP614R
Device Lot Number025187522
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;